# SDR QXEA200800281

- Difficulty date: March 8, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 23,872 hours, 34,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 85210240007
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALW - UPON TRYING TO OPEN THE MAIN CABIN DOOR, THE GROUND CREW REPORTED THAT THE WERE UNABLE TO DO SO.  MAINTENANCE ENTERED AIRCRAFT THROUGH THE CARGO DOOR AND FOUND THAT THE SUPPORTING ROD WAS BROKEN AT THE BASE.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  IN PDX, REPLACED THE FORWARD AND AFT UPPER STAY STRUTS AND HANDRAIL SUPPORTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
